# SDR REXA2022091402060

- Difficulty date: September 8, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 28,077 hours, 28,375 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 601R572100321
- Condition: Migrated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG AFT TRUNNION BUSHING IS MIGRATED OUT OF LIMITS AT .024 (MAX IS .002) 	REMOVE AND REPLACED R/H MLG AFT TRUNNION BUSHING IAW BOMBARDIER SB601R-32-054 REV. C DATED MAY 22, 2019.
